# SDR 98ZZZX3537

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: Fuselage
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND LIGHT CORROSION ON FUSELAGE FLANGES AROUND AFT AVIONICS DOOR (AFT).  INSTALLED DOUBLER ON AFT FLANGE OF AVIONICS DOOR IAW AIRAMS/T/ATR/32986/98, FAX COVER SHEET 141/98/002 AND ATR SRM 51-25-02.  CAUSE OF DAMAGE:  ENVIRONMENTAL.  AIRCRAFT TT:  18,688.4 HOURS.  TAC:  23,278.  2075T6 - .063 INCH.
